# SDR CA990927066

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105CB*
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Planetary Axle
- Part number: 4619304024
- Condition: Spalled
- Location: M/R Gearbox
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) PLANETARY REDUCTION GEAR SPALLING FOUND ON IMPORT INSPECTION.
